# SDR UIEA2018083001848

- Difficulty date: August 30, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,365 hours, 16,248 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: BMS1367T02C01G0
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG FIRE LOOP 2 INTERMITTENTLY DISPLAYED(STATUS MESSAGE). REMOVED AND REPLACED WIRE W5306-455R-16 AT RT ENG REPLACED WITH NEW BMS513-67 WIRE MATERIAL, RE CLAMPED & RETERMINATED WIRE TO ENG LOOP 2 TS682% A & TS683 A IAW WDM 26-11-21, SWPM 20-10-12 & 20-10-15. OPS CHECK GOOD IAW WDM 26-11-00. NO FAULTS NOTED AT THIS TIME.
